MathSciNet Relay Station
MathSciNet bibliographic data
MR116017 14.00
Koizumi, Shoji; Shimura, Goro On specializations of abelian varieties. Sci. Papers Coll. Gen. Ed. Univ. Tokyo 9 1959 187–211.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement